# SDR 20010116SG003

- Difficulty date: September 13, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 30502510
- Condition: Failed
- Location: 4th Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: H

## Discrepancy

MEL 27-11-01 ON AIRCRAFT LOW SPEED AILERON.  MEL CLEARED.  REMOVED AND REPLACED SERVO CONTROL ACTUATOR.  ALSO, FOUND DAMAGED WIRES AND REPAIRED SAME IAW MM 20-53-29.  OPS CHECK GOOD IAW MM 27-11-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
